# SDR AALA20110322MCO01

- Difficulty date: March 22, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- Aircraft time: 66,919 hours, 24,384 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - INFLIGHT EWR-MIA.  CREW REPORTED LEFT FUEL QUANTITY INDICATION ISSUE.  EMERGENCY DECLARED FLIGHT DIVERTED MOC LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PLACARD LEFT MAIN TANK, LEFT WING FUELING PANEL AND FUEL TOTALIZER INOPERATIVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
